# SDR 20000919SH008

- Difficulty date: February 29, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTIO540*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 410115013
- Part serial: H0542
- Condition: Cracked
- Location: Engine
- Part time: 604 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSER ASSY CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
